# SDR F3LA200700130

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 11,208 hours, 5,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6425658505
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED YELLOW HYDRAULIC QUANTITY LOW.  FOLLOWED HYD QTY LOW ECAM: PTU-OFF; ENG DRIVEN PUMP-OFF.  YELLOW HYDRAULIC PUMP NEVER CAVITATED OR OVERHEATED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  PERFORMED CHECK OF YELLOW HYD SYS FOR POSSIBLE CAVITATION IAW AMM 29-00-00-280-006, STEP 4A.  REPLACED PRESSURE LINE FOR TRANSDUCER IAW AMM 20-23-11-911-001.  REPLACED NR 2 ENG CASE DRAIN FILTER IAW AMM 29-13-93-610-041.  REPLACED HP FILTER IAW AMM 29-13-45-610-001.  REPLACED LP FILTER IAW AMM 29-13-44, PB 401.  NO CONTAMINATION FOUND IN THE FILTERS REPLACED.  NO CAVITATION WAS REPORTED IAW 29-00-00-280-006, STEP 4A, STEP 1.  CHECKED FOR EXTERNAL LEAKING OF HY
